Traces of commutators of integral operators

J. William Helton UCSD, La Jolla, California, USA Roger E. Howe Yale University, Conn, USA

TBD mathscidoc:1701.331488

Acta Mathematica, 135, (1), 271-305, 1974.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:37 uploaded by actaadmin ] [ 370 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{j.1974traces,
  title={Traces of commutators of integral operators},
  author={J. William Helton, and Roger E. Howe},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203237972822197},
  booktitle={Acta Mathematica},
  volume={135},
  number={1},
  pages={271-305},
  year={1974},
}
J. William Helton, and Roger E. Howe. Traces of commutators of integral operators. 1974. Vol. 135. In Acta Mathematica. pp.271-305. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203237972822197.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved